DOI QR코드

DOI QR Code

ON THE GENUS OF CERTAIN DRINFELD MODULAR CURVES

KIM, CHANG-HEON;JEON, DAE-YEOL

  • Published : 2005.04.01

Abstract

We determine the genera of the Drinfeld modular curves $X_\Delta(n)$.

Keywords

Drinfeld modular curves;genus

References

  1. E.-U. Gekeler, Drinfeld-Moduln und modulare Formen uber rationalen Funktio- nenkorpern, Bonner Math. Schriften 119 (1980)
  2. E.-U. Cekeler and U. Nonnengardt, Fundamental domains of some arithmetic groups over function fields, Internat. J. Math. 6 (1995), 689-708 https://doi.org/10.1142/S0129167X95000286
  3. E.-U. Gekeler, Automorphe Formen uber $F_q$(T) mit kleinem Fuhrer, Abh. Math. Sem. Univ. Hamburg 55 (1985), 111-146 https://doi.org/10.1007/BF02941492
  4. A. Schweizer, Hyperelliptic Drinfeld Modular Curves, in: E.-U. Gekeler, M. van der Put, M. Reversat and J. Van Geel (Eds.), Drinfeld Modules, Modular Schemes and Applications, Proceedings of the workshop held in Alden-Biesen, September 9-14, 1996. World Scientific Publishing Co., Inc., River Edge, NJ, 1997, 330-343